Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6021 Publications


2005 | Journal Article | IST-REx-ID: 893
I. Jordan et al., “A universal trend of amino acid gain and loss in protein evolution,” Nature, vol. 433, no. 7026, pp. 633–638, 2005.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 1298
D. Reiff et al., “In vivo performance of genetically encoded indicators of neural activity in flies,” Journal of Neuroscience, vol. 25, no. 19, pp. 4766–4778, 2005.
View | DOI
 

2005 | Book Chapter | IST-REx-ID: 1444 | OA
T. Hausel, “Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve,” in Geometric Methods in Algebra and Number Theory, vol. 235, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
T. Hausel, “Quaternionic geometry of matroids,” Open Mathematics, vol. 3, no. 1, pp. 26–38, 2005.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
T. Hausel and N. Proudfoot, “Abelianization for hyperkähler quotients,” Topology, vol. 44, no. 1, pp. 231–248, 2005.
View | DOI | Download (ext.)
 

Search

Filter Publications